Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology and the classification of liftings


Author: James C. Becker
Journal: Trans. Amer. Math. Soc. 133 (1968), 447-475
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9947-1968-0236924-4
MathSciNet review: 0236924
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Barcus, Note on cross-sections over CW-complexes, Quart. J. Math. Oxford Ser. (2) 5 (1954), 150-160. MR 0063673 (16:160c)
  • [2] A. Dold, Relations between ordinary and extraordinary cohomology theories, Colloquium on algebraic topology, Aarhus Universitet, 1962, pp. 2-9.
  • [3] A. Heller, On equivariant maps of spaces with operators, Ann. of Math. 55 (1952), 223-231. MR 0055680 (14:1110a)
  • [4] A. Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962), 155-176. MR 0157391 (28:625)
  • [5] A. Haefliger and M. Hirsch, Immersions in the stable range, Ann. of Math. 75 (1962), 231-241. MR 0143224 (26:784)
  • [6] P. Hilton and S. Wylie, Homology theory, Cambridge Univ. Press, New York, 1960. MR 0115161 (22:5963)
  • [7] R. Lashof and S. Smale, On the immersion of manifolds in euclidean space, Ann. of Math. 68 (1958), 562-583. MR 0103478 (21:2246)
  • [8] J.-P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. 58 (1953), 258-294. MR 0059548 (15:548c)
  • [9] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 0137117 (25:573)
  • [10] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0236924-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society